MAUDE Adverse Event Report: MASIMO - 40 PARKER O3 REGIONAL OXIMETER MODULE

MASIMO - 40 PARKER O3 REGIONAL OXIMETER MODULE
Model Number 24667
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/04/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Attempts have been made to obtain the product.The product has not been returned to masimo to allow an analysis to be performed.If the product is returned for evaluation or new information is obtained, a follow up report will be submitted.
 
Event or Problem Description
The customer reported that the, "end-user said the rso2 value wasn't correct." no consequences or impact to patient were reported.
 
Additional Manufacturer Narrative
The returned module was evaluated.External visual inspection contamination on the m12 connector.The module was connected to an o3 sensor and root.The sensor was placed in the test fixture.Measurements were obtainable on both channels 1 and 2 and were consistent with values obtained with a known good module.The customer complaint was not duplicated.The contaminant on the m12 connector may have impacted device functionality when the contaminant was liquid if it contacted the sensor connector pins, however this was not the case during this testing., corrected data: model # corrected from 9637 to 24667.
 
Event or Problem Description

Brand Name
O3 REGIONAL OXIMETER MODULE
Common Device Name
OXIMETER
Manufacturer (Section D)
MASIMO - 40 PARKER
40 parker
irvine CA 92618 1604
MDR Report Key7916659
Report Number2031172-2018-00482
Device Sequence Number940631
Product Code MUD
UDI-Device Identifier00843997010771
UDI-Public00843997010771
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K160526
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 09/04/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number24667
Device Catalogue Number9637
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/27/2018
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 09/04/2018
Supplement Date Received by Manufacturer10/11/2018
Initial Report FDA Received Date09/27/2018
Supplement Report FDA Received Date11/02/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1